MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-5V PULSE OXIMETER

MASIMO - 52 DISCOVERY RAD-5V PULSE OXIMETER
Model Number 25199
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the rad-5v device has missing segments.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the device was shipped from a local facility to the main office for an evaluation to be completed.There is no evidence of the device having been received at the main office to allow for the evaluation to be completed.In the event the device is located a device evaluation will be completed and a follow up report will be submitted.H3 other text : device could not be located.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other text: the returned device was evaluated.Visual inspection found the shell was damaged.The device was able to power on and off using battery power and obtain measurements with all the enabled parameters.The display is stable and all the led segments light up upon start up.Internal inspection found contamination damages on u10 of the system circuit board.A service history record review reveals that this unit was in the field for over three (3) years with no previous reported issues related to this reported event.
 
Event or Problem Description

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9965377
Report Number3011353843-2020-00059
Device Sequence Number2728521
Product Code DQA
UDI-Device Identifier00843997005524
UDI-Public00843997005524
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25199
Device Catalogue Number9197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer01/13/2021
07/22/2021
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date02/11/2021
08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1